# SDR 96UAL900320

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REPLACED LAMP, CHECKS OK.
